Alert archive / Alabama / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 17, 2013, 4:25 PM CDT for Conecuh County, Monroe County, Alabama. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 4:25 PM CDT (21:25 UTC)
- Expired
- Jun 17, 2013, 5:15 PM CDT
- In force
- 50 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Conecuh County, AL, Monroe County, AL
The radar
The Mobile radar (KMOB), 145 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:45 PM CDT | TSTM WND DMG | 5 Wnw I65 And Cr 29, AL | STATE TROOPER REPORTED MULTIPLE TREES AND LIMBS DOWN IN THE LYEFFION AREA. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2029 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
820 WUUS54 KMOB 172125 SVRMOB ALC035-099-172215- /O.NEW.KMOB.SV.W.0069.130617T2125Z-130617T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 425 PM CDT MON JUN 17 2013 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CONECUH COUNTY IN SOUTH CENTRAL ALABAMA... MONROE COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 515 PM CDT * AT 424 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 6 MILES SOUTH OF MONROEVILLE...OR 3 MILES EAST OF EXCEL...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... MONROEVILLE... EXCEL... REPTON... I65 AND US 84... I65 AND CR 29... I65 AND AL 83... EVERGREEN... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 92 AND 105. LAT...LON 3144 8681 3134 8729 3147 8740 3181 8699 TIME...MOT...LOC 2124Z 238DEG 18KT 3145 8728 $$
2 follow-up statements
063 WWUS54 KMOB 172151 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 451 PM CDT MON JUN 17 2013 ALC035-099-172215- /O.CON.KMOB.SV.W.0069.000000T0000Z-130617T2215Z/ CONECUH AL-MONROE AL- 451 PM CDT MON JUN 17 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR EASTERN MONROE AND CONECUH COUNTIES... AT 449 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS NEAR 60 MPH WAS LOCATED 8 MILES NORTH OF EVERGREEN...OR 5 MILES NORTHWEST OF I65 AND CR 29...MOVING NORTHEAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... REPTON... I65 AND US 84... I65 AND CR 29... I65 AND AL 83... EVERGREEN... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 93 AND 105. OTHER POTENTIALLY SEVERE STORMS WERE BEING DETECTED JUST EAST OF OLLIE IN EASTERN MONROE COUNTY AND NEAR BURNT CORN. THESE STORMS WERE ALSO MOVING NORTHEAST AT 20 MPH. LAT...LON 3144 8681 3137 8723 3150 8732 3181 8699 TIME...MOT...LOC 2149Z 252DEG 20KT 3156 8695 $$
975 WWUS54 KMOB 172213 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 513 PM CDT MON JUN 17 2013 ALC035-099-172221- /O.EXP.KMOB.SV.W.0069.000000T0000Z-130617T2215Z/ CONECUH AL-MONROE AL- 513 PM CDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR NORTHEASTERN MONROE AND NORTHERN CONECUH COUNTIES... AT 511 PM CDT...THE STORMS THAT PROMPTED THE WARNING FOR MONROE AND CONECUH COUNTIES HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 515 PM CDT. NUMEROUS THUNDERSTORMS CONTINUE ACROSS MONROE AND CONECUH COUNTIES. SOME OF THESE STORMS WILL STILL BE CAPABLE OF PRODUCING WINDS TO NEAR 45 MPH IN ADDITION TO SMALL HAIL TO THE SIZE OF DIMES. THE STORMS THIS AFTERNOON ARE ALSO PRODUCING FREQUENT LIGHTNING STRIKES...WHICH IS A PRIMARY HAZARD WITH THESE STORMS. IF CAUGHT OUTDOORS...DO NOT TAKE SHELTER UNDER TREES. STAY AWAY FROM HIGH OBJECTS SUCH AS ANTENNAS AND POWERLINES. STAY AWAY FROM FENCES. MOVE INDOORS OR TO A NON-CONVERTIBLE AUTOMOBILE AS SOON AS POSSIBLE. WHILE INDOORS...STAY AWAY FROM WINDOWS AND EXTERIOR DOORS. AVOID USING CORDED TELEPHONES. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. LAT...LON 3144 8681 3137 8723 3150 8732 3181 8699 TIME...MOT...LOC 2211Z 253DEG 22KT 3146 8691 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:02 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 17, 4:02 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 402 PM CDT MON JUN 17 2013 .SHORT TERM...[TONIGHT AND TUESDAY]...MAIN CONCERN THROUGH TUESDAY AFTERNOON WILL BE THE FURTHER DEVELOPMENT OF THUNDERSTORMS LATER THIS AFTERNOON AND EARLY TONIGHT...ESPECIALLY OVER THE NORTHERN HALF OF THE CWFA ALONG...WITH MORE DEVELOPMENT OF THUNDERSTORMS MOSTLY DURING THE AFTERNOON HOURS ON TUESDAY. THE AFTERNOON AND EVENING CONVECTION FOR TODAY AND ON TUESDAY IS ASSOCIATED WITH A POTENT SHORT WAVE APPROACHING FROM THE NORTHWEST WHICH ROUNDS THE BASE OF A BROAD MID TO UPPER TROF LOCATED OVER MUCH OF THE EASTERN CONUS. LATEST MODEL SOUNDINGS FROM THE COAST TO MOST INLAND AREAS DEPICT A RATHER DEEP LAYER OF MOISTURE ACROSS THE CWFA WITH PWATS RANGING FROM 1.80 TO 2.13 INCHES THROUGH TUE COMBINED WITH AFTERNOON CAPES NEARING 2500 J/KG. WITH THE GOOD FORCING IN THE MID LEVELS FROM THE UPPER SYSTEM APPROACHING FROM THE NORTHWEST COMBINED WITH THE DEEPER MOISTURE AND INSTABILITY IN THE LOWER LEVELS SOME THUNDERSTORMS COULD BECOME STRONG TO POSSIBLY SEVERE LATER THIS AFTERNOON OR THIS EVENING FOLLOWED BY ANOTHER ROUND TUESDAY AFTERNOON. STRAIGHT LINE WIND GUSTS FROM 40 TO 50 MPH WILL LIKELY ACCOMPANY THE STRONGER STORMS IN THE LATE AFTERNOON OR EVENING THROUGH TUE WITH MAYBE AN ISOLATED CASE OF WINDS OF 58 MPH OR BETTER. DUE TO THE LACK OF SIGNIFICANT VERTICAL SHEAR THE TORNADO THREAT WILL REMAIN LOW THROUGH TUE. DUE TO THE DEEP MOISTURE ACROSS THE REGION THE THREAT FOR DANGEROUS CLOUD TO GROUND LIGHTNING REMAINS ELEVATED THROUGH TUE. ALSO EXPECT BETTER CLOUDS ACROSS MOST INLAND AREAS THROUGH TUE COMPARED TO THE COAST ESPECIALLY IN THE AFTERNOON AND EVENING HOURS. AS FOR TEMPS WILL REMAIN VERY CLOSE TO THE CURRENT MAV GUIDANCE WITH AFTERNOON HIGHS IN LOWER 90S TO THE NORTH AND IN THE UPPER 80S TO LOWER 90S CLOSER TO THE COAST. LOWS WILL BE IN THE LOWER TO MIDDLE 70S INLAND AND IN THE MIDDLE TO UPPER 70S CLOSER TO THE COAST. 32/EE TODAY'S WET MICROBURST RISK REMAINS MODERATE. [TUESDAY NIGHT THROUGH WEDNESDAY NIGHT]...AN ELONGATED POSITIVELY TILTED UPPER TROUGH WILL REMAIN OVER THE LABRADOR REGION EXTENDING SOUTHWESTWARD INTO THE MISSISSIPPI DELTA REGION. A SURFACE RIDGE OVER THE NORTHERN GULF WILL PERSIST THROUGH THE SHORT TERM. THIS SURFACE RIDGE WILL KEEP THE FORECAST AREA UNDER A LIGHT SOUTHWESTERLY WIND THROUGH TUESDAY NIGHT...FOLLOWED BY A LIGHT WESTERLY TO NORTHWESTERLY WIND WEDNESDAY AS A WEAK SURFACE TROUGH LOCATED OVER THE NORTHERN PIEDMONT/LOWER APPALACHIAN REGION BECOMES SLIGHTLY MORE AMPLIFIED AND DRIFTS IN FROM THE NORTH. A SERIES OF UPPER LEVEL DISTURBANCES WILL TRAVERSE THE FORECAST AREA BOTH DAYS AND BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. NEAR NORMAL TEMPERATURES EXPECTED. 77/BD && .LONG TERM [THURSDAY THROUGH MONDAY]...THE UPPER LEVEL TROUGH WILL REMAIN OVER THE NORTHERN GULF THROUGH THIS WEEKEND. NUMEROUS WEAK UPPER LEVEL VORTLOBES WILL ROTATE THROUGH ITS BASE AND BRING INCREASING RAIN CHANCES TO THE AREA. THE SURFACE RIDGE OVER THE NORTHERN GULF WILL BUILD AGAIN OVER THE SOUTHEAST BY FRIDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP LATER EACH AFTERNOON IN THE EXTENDED...MAINLY DURING TIMES OF HIGHEST INSTABILITY GENERALLY OCCURRING MID AFTERNOON OR LATER UNTIL AROUND SUNSET. FEATURES CALCULATED BY THE EURO AND THE GFS ARE PHASING MUCH MORE CLOSELY OF LATE AND THE NAM PHASES PROGRESSIVELY MORE CLOSELY WITH THESE TWO WITHIN ITS OWN TIME DOMAIN. THE OMEGA BLOCK WE SAW YESTERDAY IN THE WAVENUMBER 5 OUTPUT HAS SINCE DISAPPEARED BUT THERE IS STILL A RIDGE THERE. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED. 77/BD && .MARINE...A BROAD SURFACE RIDGE OF HIGH PRESSURE STRETCHING FROM THE WESTERN ATLANTIC TO THE CENTRAL GULF WILL HELP MAINTAIN A LIGHT TO MODERATE WEST TO SOUTHWEST WIND FLOW OVER THE MARINE AREA THROUGH THU AFT. WINDS AND SEAS WILL BE HIGHER EACH AFTERNOON AND EVENING... AND NEAR SCATTERED SHOWERS AND THUNDERSTORMS MOSTLY DURING THE EARLY TO LATE MORNING HOURS. SEAS WILL RANGE MOSTLY FROM 2 TO 3 FEET WITH THE BETTER ONSHORE FLOW EACH AFTERNOON AND EVENING AND 1 TO 2 FEET DURING THE LATE NIGHT AND MORNING HOURS. 32/EE && .AVIATION...[17.18Z ISSUANCE]...VFR TO MVFR CONDITIONS THROUGH 12Z TUE. SCT TO BKN CEILINGS RANGING FROM 2.5KFT TO 6KFT THROUGH ABOUT 04Z TUE FOLLOWED BY SCT CEILINGS AROUND 5KFT THROUGH 09Z TUES THEN SCT TO BKN CEILINGS AROUND 2.5KFT THROUGH 12Z TUE. WINDS WILL BE SOUTHWEST 10 TO 15 KNOTS WITH SLIGHTLY HIGHER GUSTS THROUGH 00Z TUES DIMINISHING TO 3 TO 5 KNOTS OVERNIGHT AND EARLY TUE MORNING. HIGHER WINDS WILL BE IN AND AROUND SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING BECOMING MOSTLY ISOLATED OVERNIGHT. EXPECT BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS JUST TO THE NORTH OF ALL TERMINAL MOSTLY THIS THE AFTERNOON CONTINUING THROUGH MID TO LATE EVENING. 32/EE && .FIRE...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MIDWEEK. UPPER AIR DISTURBANCES WILL PASS OVER THE REGION INCREASING THE CHANCES OF RAIN. TEMPERATURE WILL BE NEAR NORMAL WITH LOWEST RELATIVE HUMIDITY REMAINING ABOVE CRITERIA IN THE 40S AND 50S. AFTERNOON DISPERSION TUESDAY WILL BE IN THE 60S TO LOW 70S. DISPERSION WEDNESDAY WILL BE GENERALLY 30S TO 40S. 77/BD && .PRELIMINARY POINT TEMPS/POPS... MOBILE 73 89 72 91 71 / 20 30 40 50 20 PENSACOLA 75 89 76 90 74 / 20 30 40 50 20 DESTIN 76 86 76 87 76 / 20 30 40 50 20 EVERGREEN 72 92 70 93 67 / 30 50 30 50 30 WAYNESBORO 72 92 67 92 66 / 30 50 40 40 20 CAMDEN 71 92 68 92 66 / 30 50 40 30 10 CRESTVIEW 70 92 71 93 67 / 30 30 40 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 17, 1:28 PM CDT, 2 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 128 PM CDT MON JUN 17 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-181830- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 128 PM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON THROUGH NOON TUESDAY SHOWERS AND THUNDERSTORMS HAVE BEEN STEADILY INCREASING THIS AFTERNOON. THERE IS A SLIGHT RISK A FEW OF THESE STORMS COULD BRING GUSTS APPROACHING OR EXCEEDING 55 MPH AS WELL AS FREQUENT LIGHTNING AND POSSIBLE HAIL. HIGHEST RISK LIES NORTH OF US 84 AND WEST OF I-65. ...THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG AREA BEACHES... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE NEEDED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UPPER LOW PRESSURE TROUGH OVER THE SOUTHEAST US WILL SEND UPPER LEVEL DISTURBANCES EASTWARD ACROSS THE REGION. THIS WILL BRING SCATTERED TO NUMEROUS MAINLY DAYTIME SHOWERS AND THUNDERSTORMS THROUGH THE WEEK. SOME COULD BRING STRONG GUSTY WIND...HEAVY RAIN...FREQUENT LIGHTNING...AND SMALL HAIL. ...THERE IS A MODERATE RISK OF RIP CURRENTS TUESDAY ALONG AREA BEACHES... .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SUNDAY. GMZ630>635-650-655-670-675-181830- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 128 PM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON THROUGH NOON TUESDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED THIS AFTERNOON. SOME COULD BRING STRONG GUSTY WINDS AND HIGH STEEP SEAS AS WELL AS FREQUENT LIGHTNING AND HEAVY RAIN RESTRICTING VISIBILITY TO LESS THAN A MILE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED THROUGH THE WEEK WITH A FEW BRINGING STRONG GUSTY WINDS AND HIGH STEEP SEAS AS WELL AS FREQUENT LIGHTNING AND HEAVY RAIN RESTRICTING VISIBILITY TO LESS THAN A MILE.
In the hours before
Special weather statement, Jun 17, 1:23 PM CDT, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 123 PM CDT MON JUN 17 2013 ALZ057-058-171900- BUTLER AL-CRENSHAW AL- 123 PM CDT MON JUN 17 2013 ...A STRONG THUNDERSTORM WILL AFFECT BUTLER AND CRENSHAW COUNTIES IN SOUTHWEST ALABAMA THROUGH 200 PM CDT... AT 120 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF GREENVILLE...OR 7 MILES EAST OF GEORGIANA...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... RUTLEDGE... LUVERNE... DOPPLER RADAR INDICATES THIS STORM CONTINUES TO STRENGTHEN AS IT MOVES NORTHEAST ACROSS EASTERN BUTLER COUNTY INTO CRENSHAW COUNTY. A PRIMARY THREAT FROM THIS STORM IS FREQUENT LIGHTNING. IF CAUGHT OUTDOORS...DO NOT TAKE SHELTER UNDER TREES. STAY AWAY FROM HIGH OBJECTS SUCH AS ANTENNAS AND POWERLINES. STAY AWAY FROM FENCES. MOVE INDOORS OR TO A NON-CONVERTIBLE AUTOMOBILE AS SOON AS POSSIBLE. WHILE INDOORS...STAY AWAY FROM WINDOWS AND EXTERIOR DOORS. AVOID USING CORDED TELEPHONES. THIS STORM IS ALSO CAPABLE OF PRODUCING SUDDEN WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE WITH THIS STORM. &&
Special weather statement, Jun 17, 2:35 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 235 PM CDT MON JUN 17 2013 ALZ053>055-172015- MONROE AL-WILCOX AL-CLARKE AL- 235 PM CDT MON JUN 17 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN CLARKE...WILCOX...AND NORTHERN MONROE COUNTIES IN SOUTHWEST ALABAMA THROUGH 315 PM CDT... AT 231 PM CDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 20 MILES NORTH OF CAMDEN TO 7 MILES NORTHEAST OF GROVE HILL...AND WAS MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BOYKIN... YELLOW BLUFF... PINE HILL... CATHERINE... CAMDEN... THOMASVILLE... FULTON... VREDENBURGH... A PRIMARY THREAT FROM THESE STORMS IS FREQUENT LIGHTNING. IF CAUGHT OUTDOORS...DO NOT TAKE SHELTER UNDER TREES. STAY AWAY FROM HIGH OBJECTS SUCH AS ANTENNAS AND POWERLINES. STAY AWAY FROM FENCES. MOVE INDOORS OR TO A NON-CONVERTIBLE AUTOMOBILE AS SOON AS POSSIBLE. WHILE INDOORS...STAY AWAY FROM WINDOWS AND EXTERIOR DOORS. AVOID USING CORDED TELEPHONES. THESE STORMS ARE ALSO CAPABLE OF PRODUCING SUDDEN WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THE STORMS HAVE PASSED. SMALL HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE WITH THESE STORMS. &&
Special weather statement, Jun 17, 3:31 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 331 PM CDT MON JUN 17 2013 ALZ054-057-172100- BUTLER AL-WILCOX AL- 331 PM CDT MON JUN 17 2013 ...A STRONG THUNDERSTORM IS STRENGTHENING OVER EASTERN WILCOX COUNTY IN SOUTHWEST ALABAMA AND WILL BE MOVING INTO NORTHERN BUTLER COUNTY THROUGH 400 PM CDT... AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF CAMDEN...OR 5 MILES NORTHWEST OF OAK HILL...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... PINE APPLE... OAK HILL... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 17, 4:12 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 412 PM CDT MON JUN 17 2013 ALZ053-172145- CLARKE AL- 412 PM CDT MON JUN 17 2013 ...A STRONG THUNDERSTORM IS DEVELOPING OVER CLARKE COUNTY IN SOUTHWEST ALABAMA... AT 411 PM CDT...A STRONG THUNDERSTORM WAS DEVELOPING 6 MILES EAST OF JACKSON ALABAMA...OR 10 MILES SOUTHWEST OF WHATLEY...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WHATLEY... GROVE HILL... FULTON... THE PRIMARY THREATS FROM THIS STORM ARE SUDDEN WIND GUSTS TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL TO THE SIZE OF NICKELS MAY OCCUR WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 17, 4:21 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 421 PM CDT MON JUN 17 2013 ALZ054>057-172215- BUTLER AL-CONECUH AL-MONROE AL-WILCOX AL- 421 PM CDT MON JUN 17 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN BUTLER... NORTHERN CONECUH...NORTHEASTERN MONROE AND SOUTHEASTERN WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 515 PM CDT... AT 420 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 16 MILES WEST OF GREENVILLE TO 8 MILES SOUTHEAST OF MONROEVILLE...MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND CR 7... I65 AND AL 185... I65 AND AL 106... I65 AND AL 10... I65 AND CR 29... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 99 AND 139. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL TO THE SIZE OF DIMES IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:38 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 22 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.